# SDR QXEA200602996

- Difficulty date: October 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CORROSION ON STRINGER CONNECTING ANGLE STRINGER 24L AT STATION X488.500.  REPAIRED IAW SRM 51-40-11.
